# SDR CALA9801207

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 CRACK IN FUSELAGE SKIN AT STA 560, STRINGER 18L.  THE CRACKED SKIN WAS REMOVED AND A DOUBLER REPAIR WAS INSTALLED IAW ECRA 5330-02481.
